Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 25, Issue 3, 1989
Metadata
 

Orbital Stability of the Periodic Solutions of Autonomous Systems with Impulse Effect
Pavel S. Simeonov and D. D. Bainov
pp. 321–346
Abstract | Full-Text PDF (1748 KB) | Metadata

A Remark on the Decomposition of Abelian Fiber Spaces over Curves
Yoshio Fujimoto
pp. 347–354
Abstract | Full-Text PDF (581 KB) | Metadata

On the p-Regularlty of Stiefel Manifolds
Atsushi Yamaguchi
pp. 355–380
Abstract | Full-Text PDF (3223 KB) | Metadata

Local Existence Theorems and Blow-up of Solutions for Quasi-linear Hyperbolic Cauchy Problems in a Domain with Characteristic Boundary Generated by Initial Data
Reiko Sakamoto
pp. 381–405
Abstract | Full-Text PDF (1533 KB) | Metadata

Lifting Problem of η and Mahowald's Element ηj
Kaoru Morisugi
pp. 407–414
Abstract | Full-Text PDF (757 KB) | Metadata

Proofs and Programs: A Naïve Approach to Program Extraction
Hayao Nakahara
pp. 415–489
Abstract | Full-Text PDF (6849 KB) | Metadata

On the Boundary Value of a Solution of the Heat Equation
Takahiro Kawai and Tadato Matsuzawa
pp. 491–498
Abstract | Full-Text PDF (728 KB) | Metadata

On the Infinite Dimensionality of the Middle L2 Cohomology of Complex Domains
Takeo Ohsawa
pp. 499–502
Abstract | Full-Text PDF (403 KB) | Metadata

A PoIncare-BIrkhoff-Witt Theorem for Quantized Universal Enveloping Algebras of Type AN
Hiroyuki Yamane
pp. 503–520
Abstract | Full-Text PDF (1499 KB) | Metadata